# SDR USAA000658

- Difficulty date: May 1, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 2 INCHES, BS 601 LT AT WL 202.  INSTALLED DOUBLER PER EA 67119 AND TR 53-62-01.  (M)
